# SDR 2005UALA00196

- Difficulty date: February 27, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N176UA
- Make and model: Boeing 747422
- Aircraft serial: 24383
- Aircraft time: 54,570 hours, 6,237 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Malfunctioned
- Location: Nr 2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2 RIGHT GIRT BAR WILL NOT ENGAGE WITH THE ARM SWITCH, WILL ENGAGE BY MAINTENANCE ONLY.    CAUSE IS NOT FULLY KNOWN AT THIS TIME.  MAY BE CAUSED BY IMPROPER HANDLING OF SLIDE DURING INSTALLATION WHICH RESULTED IN SLIDE PACK BECOMING UNRAVELED AND INTERFERRING WITH THE ARMING PROCESS.  SLIDE WAS REPLACED ON THE AIRCRAFT AND THE DEFECTIVE UNIT SENT FOR COMPONENT INSPECTION AND MAINTENANCE.
